Prostate cancer

A support group for anyone affected by prostate cancer to come together, share experiences, and ask questions.

Tingling and numbness in upper leg

Wolf man
Posted by

Hi

Firstly, thanks for all the messages of support throughout my treatment. I have now finished my 37 radiotherapy sessions.  4 week's into recovery, I am starting to get a tingling and numbness in my upper left leg. I was sent for a bone scan and that was all good. My support team have said they do not think it is tied in with my radiotherapy and have referred me to my GP. 

I see them later next week and I have some thoughts around my hormone therapy that is Zoladex. I have never had circulation or muscle problems before at all. 

Just wondering if anyone has had a similar experience ?

Allan 

Wolf man 
Uroboros
Posted by

Hi, I've never had radiotherapy or hormone therapy so I'm not familiar with all the side effects of those.  I have never heard of your symptoms as a side effect of RT or HT.  If the professionals say it's not associated then it's most likely it isn't.

The symptoms you describe are symptoms of neuropathy, something I am familiar with having had it for many years.  It's coincidental.  Possibly a spinal.problem.  See your GP.

freefaller
Posted by

I get similar sensations in my lower leg and it is caused by sciatica - not surprising with damage I have to my lumbar and cervical spine, but of course you can get similar from much lesser aggravation such as sitting or laying in a different position or even in a different bed, bending wrongly - always bend the knees, and so on.  Get an appointment with your GP and see what they think and what course of treatment to follow.

Hope you find out what it is and get some relief soon.  Let us know how you get on.

All the best

Des